# SDR FDEA201909052122

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 73,850 hours, 27,831 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED SMALL PUNCTURE IN FLOOR OF AFT CARGO  COMPARTMENT. HOLE IS LOCATED AT APPROX STA 1372 RT SIDE APPROX 8 INCHES FWD OF LOWER AFT CARGO DOOR OPENING. COMPLIED WITH EA F-5321-T0349330 PT1. PATCH  III INSTALLED OVER PUNCTURE.
